| Catalog Number |
6400099000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Full udi is not available due to unknown serial number.
Event or Problem Description
It was reported that the device had metal shavings during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: d9, h3.